# SDR DLM88960126

- Difficulty date: January 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946DL
- Make and model: Doug MD-88
- Aircraft serial: 49819
- System (JASC): 3425 · Integrated Flight System
- Part: Ahars
- Condition: Failed
- Location: Lt/Rt Cockpit
- Component: 4608000307
- Stage of operation: CR
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

IN FLIGHT BOTH CAPTS AND F/O COMPASSES TUMBLE.  AIRCRAFT RETURNED TO DFW.  REPLACED BOTH AHARS UNITS AND SYS OPNS NORMAL.
